# SDR AALA20120514004

- Difficulty date: May 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 35,993 hours, 14,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1088 AUXILIARY POWER UNIT INLET CUTOUT LEFT VERTICAL STIFFENER IS CORRODED.  INSTALLED LEFT VERTICAL STIFFENER AT STATION 1088 APU INLET PER AARD 51-10-05.
